On the theorem of Géza Grünwald and Józef Marcinkiewicz

Tom 95 / 2011

László Szili, Péter Vértesi Banach Center Publications 95 (2011), 251-259 MSC: 41A05, 41A10. DOI: 10.4064/bc95-0-12

Streszczenie

This survey is a tribute to Géza Grünwald and Józef Marcinkiewicz dealing with the so called Grünwald–Marcinkiewicz Theorem.

Autorzy

  • László SziliDepartment of Numerical Analysis
    Eötvös Loránd University
    Budapest, Pázmány P. sétány 1/C
    H–1117, Hungary
    e-mail
  • Péter VértesiAlfréd Rényi Mathematical Institute of the Hungarian Academy of Sciences
    Budapest, Reáltanoda u. 13–15
    H–1053, Hungary
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek